Ttc on antibiotics y.i and very sore nipples while breastfeeding please help?Last week I went to the doctors n found out I had signs of bronchitis. So I was put on a antibiotic along with a few other meds. The antibio. Gave me a really bad yeast infection . And I got meds for that too
1, can antibiodics cause a delay or a missed period?
I am ttc and I bd on fertile days and all ..so taking the antibiodic came basicly on my 2 week wait
I also have ben having cravings for chocolate while I was taking these meds
2. Can taking anti. Cause really sore nipples while breastfeeding?
3. I had ben loosing weight is this frm breastfeeding .. Finally paying off at 13 months
Last my period has ben sort of suprising me last month it was due on the 19 n came on the 15 ... So I wonder if itll be late this month or could I possibly get a bfp.. Im scared to think happily because im not sure if the meds.. Antibiodics are causing these things please help any advice on what to think.. Thank you
Yes, antibiotics can cause a delay in your cycle. But so can breastfeeding. Sore nipples usually would only occur because of hormonal fluctuations (usually due to PMS or pregnancy). If you've been breastfeeding for a while then I doubt the sore nipples would be from that since you'd be over the painful side of breastfeeding at this point.
If you suspect you're pregnant, you have to take a test with first morning urine and that will tell you whether you are or not. If not - then you know it's just late either because you are still breastfeeding (which alone makes your cycles a bit irregular) or because of the antibiotics.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.